Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffer from abnormal periods. Have a thin uterine lining. Weight gain and mood swings after taking birth control pills. Need alternate treatment

I have very abnormal periods. I spot brown flacky stuff practically all moth long. I have been tested ,poked ,and prodded. The conclusion my docter told me was that I have a thin uterine lining. I ve been put on birth control to try to regulate and stop all the abnormal spotting. It s not working and the birth control if making me gain weight and act crazy and irrational. I feel so lost and hopeless.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The best way to regularize the irregular periods is to take a birth control pill regularly. If you are having many side effects due to the pills you can consider changing the brand or a low dose pill.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor